Journal of the American Mathematical Society. Volume 11, Number 3, 1998

Journal of the American Mathematical Society Contents of Volume 11, Number 3 The Dolbeault complex in infinite dimensions I László Lempert J. Amer. Math. Soc. 11 (1998), 485-520. Decomposing Borel sets and functions and the structure of Baire class 1 functions Slawomi...

תיאור מלא

שמור ב:
מידע ביבליוגרפי
מחבר ראשי: American Mathematical Society
פורמט: Bài viết
שפה:English
יצא לאור: American Mathematical Society 2009
נושאים:
גישה מקוונת:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/75
תגים: הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt